Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Stationary sets, trees and continuums
Journal: Publications de l'Institut Mathématique
Volume: 29
Issue: 43
First page: 249
Last page: 262
Issue Date: 1981
Rank: M24
ISSN: 0350-1302
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.